# SDR AALA20141223011

- Difficulty date: December 23, 2014
- Submitted: December 24, 2014
- Operation: Air carrier
- Aircraft: N9621A
- Make and model: Doug DC-9-83
- Aircraft serial: 53592
- Aircraft time: 46,938 hours, 22,365 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 4052504927
- Part serial: 88041387
- Condition: Inoperative
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

AIR INTERRUPT, RETURNED FOR LOST HEADING & NAVIGATION DATA.  EMER NOT DECLARED, LANDED UNEVENTFULLY & WAS NOT OVERWEIGHT.  REPLACED FMC & ACCOMPLISHED OVERWEIGHT LANDING INSPECTION.  PERFORMED REQUIRED TEST IAW AMM 34-63-03.  ACCOMPLISHED MCDU OPERATIONS TEST IAW AMM 34-63-04.  ALL TEST PASSED.
